Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 5.2

International Journal of Applied Research

Vol. 1, Issue 9, Part K (2015)

A new class of connected spaces in intuitionistic topological spaces

Author(s)
H Jude Immaculate, I Arockiarani
Abstract
In this paper we present anew class of connected spaces namely intuitionistic fuzzy d-connected and intuitionistic fuzzy d-extremally disconnected spaces in an intuitionistic fuzzy topological space. We obtain several properties and some characterization concerning connectedness in these spaces.
Pages: 720-726  |  605 Views  5 Downloads
How to cite this article:
H Jude Immaculate, I Arockiarani. A new class of connected spaces in intuitionistic topological spaces. International Journal of Applied Research. 2015; 1(9): 720-726.
Call for book chapter
International Journal of Applied Research